# SDR SWAA2019051432617

- Difficulty date: May 2, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 41,268 hours, 24,602 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A8370
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN COMPARTMENT R1 DOOR CUT OUT BS. 294, FORWARD FRAME BOTTOM CRACKED ABOVE CREASE BEAM.  R&R FRAME IAW SRM AND DWG.
